| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and observed the reported issue.After replacing the therapy cable and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker regarding preventive maintenance of their device.During evaluation, stryker observed that locking pin on the therapy cable was bent.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no patient use associated with the reported event.